# SDR DALA2016091606686

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY DOOR OPENING LOWER EDGE LONGERON 28R BEAM OUTER SURFACE VERTICAL LEG HAS SURFACE CORROSION AROUND FASTENER HOLES. REPAIRED IAW SRM 53-05 FIG 123.
